# SDR IPXA09M57671

- Difficulty date: September 29, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C RT WING FIXED LEADING EDGE REPAIR SURVEY SEQ NR 283-W4-06 DOES NOT CORRELATE WITH SRM.  REMOVED, FABBED AND INSTALLED REPAIR DOUBLER IAW IPXA EO NR MD11-5730-35 228-A AND SAA EA NR 011-5730-01-A2064 ISSUE "A", REF IPXA RCD NR 358007.
